Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Rational approximation to certain entire functions in $\left[ {0, + \infty } \right)$


Authors: P. Erdös and A. R. Reddy
Journal: Bull. Amer. Math. Soc. 79 (1973), 992-993
MSC (1970): Primary 41A20; Secondary 41A50, 41A25
MathSciNet review: 0338626
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A20, 41A50, 41A25

Retrieve articles in all journals with MSC (1970): 41A20, 41A50, 41A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13294-X